Jun 13, 2006
I have been on a regimine of Viread, Epivir and Sustiva for 3 months now. I have noticed a sharp cramping in my abdomen when working out (appx 15 mins. into any exercise) from the start of my drug regimine. The pain generally goes aways within 10 mins with stretching and/or pain killers. My Muscle Enzymes are normal ( <180) and my Phosphorus level is normal( 2.7-4.5), so I'm at a bit of a loss for what is causing this reaction. Any thoughts? Thanks!
| Response from Dr. Henry
Epivir can rarely trigger pancreatic irritation. Viread can cause loose stool or GI problems. Many HIV regimens seem sometimes seem linked to vague GI symptoms triggered by certain foods or exercise that can be hard to pin down which is frustrating for both the patient and doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Kissing Cold Sore Worried I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Can Two People Who've Never Had Sex Get Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.